# SDR SWAA2020030442090

- Difficulty date: January 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 46,655 hours, 25,081 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO MULTIPLE DENTS ON FORWARD CARGO DOOR RE SKIN IS REQUIRED BY CUSTOMER REQUEST AT FWD CARGO COMPARTMENT         REPAIRED FORWARD CARGO DOOR SKIN IAW SRM 52-30-01-2R REPAIR 3 B737-700
